Algebraic & Geometric Topology

Homotopy (pre)derivators of cofibration categories and quasicategories

Tobias Lenz

Full-text: Access denied (no subscription detected)

However, an active subscription may be available with MSP at

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


We prove that the homotopy prederivator of a cofibration category is equivalent to the homotopy prederivator of its associated quasicategory of frames, as introduced by Szumiło. We use this comparison result to deduce various abstract properties of the obtained prederivators.

Article information

Algebr. Geom. Topol., Volume 18, Number 6 (2018), 3601-3646.

Received: 22 December 2017
Revised: 19 March 2018
Accepted: 11 April 2018
First available in Project Euclid: 27 October 2018

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 55U35: Abstract and axiomatic homotopy theory

abstract homotopy theory derivators quasicategories $\infty$-categories cofibration categories


Lenz, Tobias. Homotopy (pre)derivators of cofibration categories and quasicategories. Algebr. Geom. Topol. 18 (2018), no. 6, 3601--3646. doi:10.2140/agt.2018.18.3601.

Export citation


  • D W Anderson, Fibrations and geometric realizations, Bull. Amer. Math. Soc. 84 (1978) 765–788
  • K S Brown, Abstract homotopy theory and generalized sheaf cohomology, Trans. Amer. Math. Soc. 186 (1973) 419–458
  • D-C Cisinski, Images directes cohomologiques dans les catégories de modèles, Ann. Math. Blaise Pascal 10 (2003) 195–244
  • D-C Cisinski, Le localisateur fondamental minimal, Cah. Topol. Géom. Différ. Catég. 45 (2004) 109–140
  • D-C Cisinski, Catégories dérivables, Bull. Soc. Math. France 138 (2010) 317–393
  • D-C Cisinski, Invariance de la $K\!$–théorie par équivalences dérivées, J. K–Theory 6 (2010) 505–546
  • W G Dwyer, D M Kan, Function complexes in homotopical algebra, Topology 19 (1980) 427–440
  • M Groth, Derivators, pointed derivators and stable derivators, Algebr. Geom. Topol. 13 (2013) 313–374
  • M Groth, The theory of derivators, I, book project (2017) Available at \setbox0\makeatletter\@url {\unhbox0
  • M Groth, K Ponto, M Shulman, Mayer–Vietoris sequences in stable derivators, Homology Homotopy Appl. 16 (2014) 265–294
  • A Grothendieck, Les dérivateurs, unpublished manuscript (1991) Electronic version in preparation (M Künzer, J Malgoire, G Maltsiniotis, editors) Available at \setbox0\makeatletter\@url {\unhbox0
  • A Heller, Homotopy theories, Mem. Amer. Math. Soc. 383, Amer. Math. Soc., Providence, RI (1988)
  • V Hinich, Dwyer–Kan localization revisited, Homology Homotopy Appl. 18 (2016) 27–48
  • A Joyal, The theory of quasi-categories and its applications, lecture notes, CRM, Barcelona (2008) Available at \setbox0\makeatletter\@url {\unhbox0
  • K Kapulkin, K Szumiło, Quasicategories of frames of cofibration categories, Appl. Categ. Structures 25 (2017) 323–347
  • G M Kelly, Doctrinal adjunction, from “Category seminar”, Lecture Notes in Math. 420, Springer (1974) 257–280
  • I Lagkas-Nikolos, Levelwise modules over separable monads on stable derivators, J. Pure Appl. Algebra 222 (2018) 1704–1726
  • J Lurie, Higher topos theory, Annals of Mathematics Studies 170, Princeton Univ. Press (2009)
  • G Maltsiniotis, La $K$–théorie d'un dérivateur triangulé, from “Categories in algebra, geometry and mathematical physics” (A Davydov, M Batanin, M Johnson, S Lack, A Neeman, editors), Contemp. Math. 431, Amer. Math. Soc., Providence, RI (2007) 341–368
  • D G Quillen, Homotopical algebra, Lecture Notes in Math. 43, Springer (1967)
  • A Rădulescu-Banu, Cofibrations in homotopy theory, preprint (2009)
  • C Rezk, A model for the homotopy theory of homotopy theory, Trans. Amer. Math. Soc. 353 (2001) 973–1007
  • K Szumiło, Two models for the homotopy theory of cocomplete homotopy theories, PhD thesis, Universität Bonn (2014) Available at \setbox0\makeatletter\@url {\unhbox0
  • K Szumiło, Homotopy theory of cofibration categories, Homology Homotopy Appl. 18 (2016) 345–357
  • K Szumiło, Frames in cofibration categories, J. Homotopy Relat. Struct. 12 (2017) 577–616
  • K Szumiło, Homotopy theory of cocomplete quasicategories, Algebr. Geom. Topol. 17 (2017) 765–791
  • B Toën, Vers une axiomatisation de la théorie des catégories supérieures, $K$–Theory 34 (2005) 233–263